Ive been on wellbutrin for a month and half and almost everyday i feel like i have the flu. I get a mild headache and i get really sick to my stomach, i can start to feel my neck tense up because i just feel so sick. Will this upset stomach ever go away?
Side Effect - I feel sick to my stomach on wellbutrin, will this ever go away?
Question posted by Lindz22 on 3 Sep 2012
Last updated on 26 August 2019
Please do not follow advice that tells you to self -prescribe your meds.This could be harmful, damaging or even life threatening. Your physician is the best judge of this and if you don't think so get another doctor. If you have issues contact the Dr. or his staff, you've already paid them.
I used to take Wellbutrin and starting it again. I recommend talking to your psychiatrist/ doctor. If they say you need to be on it and there are no other options, try slowly increasing it yourself. If you take 100mg try cutting it in half to get used to it faster. Same goes for any dose, cut it in half. Try this for a couple days or a week and a half then take the full pill.
Wellbutrin was awful for me... I rarely get bad side effects from anything and this med was truly awful. Headaches, panic, feeling of doom, it was scary. I had to go off it.. took a bit to get it out of my system. Wellbutrin is not for anyone with anxiety and worry, I was totally misdiagnosed. It may certainly help some ppl but not me. Celexa in the AM and Remeron at night for sleep have helped me tremendously. If Wellbutrin is making you feel worse, stop it immed.
Hello Lindz22. I agree with Laurie and maso's response. Seek medical attention /advice from your physician. Regards pledge
it took about 8 weeks for those symptoms to go away when i started taking wellbutrin.
I took wellbutrin, I agree with Laurie, and if I were you, I would have someone take me to the ER or simply call 911; it is obvious that there is something very wrong with this picture, and I mean no disrespect to any of the other answers or members.
All the best,
Hi, you should call your doc just to let him or her know, but that happens alot with those meds, but I'm not sure what time of day you take it? as a pharmacist I would suggest taking it right before bed, and see how that works, best wishes.
Side effects should have worn off by now. I would discuss these symtpoms wiith the doctor. May need to try a different medication.
- Wellbutrin uses and safety info
- Wellbutrin information for Healthcare Professionals (includes dosage details)
- Side effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.